# SDR K11A2009100391501

- Difficulty date: October 3, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 60,080 hours, 73,538 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Sparks
- Location: Windshield
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

FO'S WINDOW SPARKED AND OUTER GLASS CRACKED, EMERGENCY DESCENT WAS GIVEN TO 10,000 FT.  TURNED OFF WINDSHIELD HEAT AND DONNED O2 MASKS RETURNED TO CYEG.
